# SDR UALA2012101005760

- Difficulty date: October 10, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 63,504 hours, 23,112 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: D0003001900000
- Condition: Failed
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S RUDDER PEDAL ADJUSTMENT KNOB INOPERATIVE. -CABLE BROKE FROM THE LEVER, UNABLE TO  ADJUST THE RUDDER PEDALS AT ALL.  REPLACED CABLE PER MM.
